The Cause Of Pain In The Left Breast After Implantation KB Use?
Mmm, why I suddenly felt pain in the left breast. Does this include the side effects of the implant KB that I am using. Previously, one month ago I just installed the KB. Thanks🙏
Good evening, thanks for asking at HealthReplies.com. Implanted birth control or implants, the same as injectable birth control, birth control pills and some types of IUDs, are hormonal birth control, which works by putting hormones into the body. Later this hormone will disrupt the body's hormonal balance and complicate the meeting of the egg and sperm cells so that pregnancy will be delayed.
Regarding side effects, side effects that are more often found in the use of implants KB are weight gain, the appearance of acne, irregular menstruation and changes in mood. For breast pain can also occur, but much less frequently. Our advice, you should check with your doctor first to be sure, due to pain in the breast in addition to the side effects of birth control, can also be due to breast infections or hormonal imbalances due to other things. By seeing a doctor, you can find out what causes the pain, and treated according to the cause.
Meanwhile, to deal with pain in the breast, you can compress it with a warm compress, avoid touching it too often, wear a bra that is appropriate and comfortable size, and may take over-the-counter pain relievers by reading the rules of use listed. So, hopefully answering your question.